Alert archive / California / Wind Advisories in 2026
Wind Advisory 4, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Feb 18, 2026, 7:02 PM PST for San Bernardino County, California; Mohave County, Arizona; Clark County, Nevada. It took effect at Feb 19, 2026, 10:00 AM PST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2026, 7:02 PM PST (03:02 UTC)
- In effect from
- Feb 19, 2026, 10:00 AM PST
- Expired
- Feb 20, 2026, 4:00 AM PST
- In force
- 18 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV
The radar
The Las Vegas radar (KESX), 15 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 3.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1992 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
819 WWUS75 KVEF 190302 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 702 PM PST Wed Feb 18 2026 CAZ523-190600- /O.NEW.KVEF.WI.Y.0004.260219T1800Z-260220T1200Z/ /O.CON.KVEF.WI.Y.0003.000000T0000Z-260219T0600Z/ Western Mojave Desert- Including the cities of Daggett, Barstow, and Fort Irwin 702 PM PST Wed Feb 18 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST FRIDAY... * WHAT...For the first Wind Advisory, west winds 15 to 25 mph with gusts up to 40 mph. For the second Wind Advisory, west-southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Western Mojave Desert. * WHEN...For the first Wind Advisory, until 10 PM PST this evening. For the second Wind Advisory, from 10 AM Thursday to 4 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strong winds will impact travelers on Interstate 15 and Interstate 40 as well as Highway 62 and Highway 247. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ524-525-190600- /O.CON.KVEF.WI.Y.0003.000000T0000Z-260219T0600Z/ Eastern Mojave Desert-Morongo Basin- Including the cities of Baker, Mitchell Caverns, Twentynine Palms, Morongo Valley, Mountain Pass, and Yucca Valley 702 PM PST Wed Feb 18 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Eastern Mojave Desert and Morongo Basin. * WHEN...Until 10 PM PST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas JCS
5 follow-up statements
208 WWUS75 KVEF 190554 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 954 PM PST Wed Feb 18 2026 CAZ523-191800- /O.EXP.KVEF.WI.Y.0003.000000T0000Z-260219T0600Z/ /O.CON.KVEF.WI.Y.0004.260219T1800Z-260220T1200Z/ Western Mojave Desert- Including the cities of Daggett, Barstow, and Fort Irwin 954 PM PST Wed Feb 18 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST FRIDAY... ...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Northwestern San Bernardino County. * WHEN...From 10 AM Thursday to 4 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ524-525-190700- /O.EXP.KVEF.WI.Y.0003.000000T0000Z-260219T0600Z/ Eastern Mojave Desert-Morongo Basin- Including the cities of Baker, Mitchell Caverns, Twentynine Palms, Morongo Valley, Mountain Pass, and Yucca Valley 954 PM PST Wed Feb 18 2026 ...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... Winds have decreased across the area and the Wind Advisory has been allowed to expire. $$ For more information from the National Weather Service visit http://weather.gov/lasvegas JCS
142 WWUS75 KVEF 190737 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1137 PM PST Wed Feb 18 2026 AZZ001-003-CAZ524-526-NVZ016-020-022-191800- /O.EXB.KVEF.WI.Y.0004.260220T0000Z-260220T1200Z/ Northwest Plateau-Northwest Deserts-Eastern Mojave Desert-Cadiz Basin-Northeast Clark County-Las Vegas Valley-Southern Clark County- Including the cities of Moapa, Pipe Spring National Monument, Mitchell Caverns, Primm, Valentine, Cal-Nev-Ari, Kingman, Wikieup, Baker, Mountain Pass, Colorado City, Searchlight, Dolan Springs, Golden Valley, Overton, Las Vegas, Henderson, Western Grand Canyon, Tuweep, Mesquite, Yucca, Boulder City, North Las Vegas, Mt Trumbull, and Vidal Junction 1137 PM PST Wed Feb 18 2026 /1237 AM MST Thu Feb 19 2026/ ...WIND ADVISORY IN EFFECT FROM 4 PM PST /5 PM MST/ THURSDAY TO 4 AM PST /5 AM MST/ FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. Some areas in western and northwest parts of the Las Vegas Valley could see wind gusts to around 55 mph. * WHERE...In Arizona, Northwest Deserts and Northwest Plateau. In California, Cadiz Basin and Eastern Mojave Desert. In Nevada, Las Vegas Valley, Northeast Clark County, and Southern Clark County. * WHEN...From 4 PM PST /5 PM MST/ Thursday to 4 AM PST /5 AM MST/ Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ525-191800- /O.EXA.KVEF.WI.Y.0004.260219T1800Z-260220T1200Z/ Morongo Basin- Including the cities of Twentynine Palms, Morongo Valley, and Yucca Valley 1137 PM PST Wed Feb 18 2026 ...WIND ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST FRIDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Morongo Basin. * WHEN...From 10 AM Thursday to 4 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ523-191800- /O.CON.KVEF.WI.Y.0004.260219T1800Z-260220T1200Z/ Western Mojave Desert- Including the cities of Fort Irwin, Barstow, and Daggett 1137 PM PST Wed Feb 18 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST FRIDAY... * WHAT...For the first Wind Advisory, west winds 15 to 25 mph with gusts up to 40 mph. For the second Wind Advisory, west-southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Western Mojave Desert. * WHEN...From 10 AM Thursday to 4 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strong winds will impact travelers on Interstate 15 and Interstate 40 as well as Highway 62 and Highway 247. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas AG
465 WWUS75 KVEF 191726 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 926 AM PST Thu Feb 19 2026 CAZ523-200000- /O.CON.KVEF.WI.Y.0004.260219T1800Z-260220T1200Z/ Western Mojave Desert- Including the cities of Fort Irwin, Daggett, and Barstow 926 AM PST Thu Feb 19 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... * WHAT...For the first Wind Advisory, west winds 15 to 25 mph with gusts up to 40 mph. For the second Wind Advisory, west-southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Western Mojave Desert. * WHEN...Until 4 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strong winds will impact travelers on Interstate 15 and Interstate 40 as well as Highway 62 and Highway 247. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ525-200000- /O.CON.KVEF.WI.Y.0004.260219T1800Z-260220T1200Z/ Morongo Basin- Including the cities of Yucca Valley, Twentynine Palms, and Morongo Valley 926 AM PST Thu Feb 19 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Morongo Basin. * WHEN...Until 4 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ AZZ001-003-CAZ524-526-NVZ016-020-022-200000- /O.CON.KVEF.WI.Y.0004.260220T0000Z-260220T1200Z/ Northwest Plateau-Northwest Deserts-Eastern Mojave Desert-Cadiz Basin-Northeast Clark County-Las Vegas Valley-Southern Clark County- Including the cities of Golden Valley, Searchlight, Tuweep, Western Grand Canyon, Colorado City, Baker, Yucca, Moapa, Mt Trumbull, Henderson, Primm, Boulder City, Cal-Nev-Ari, Mesquite, Dolan Springs, North Las Vegas, Vidal Junction, Pipe Spring National Monument, Mountain Pass, Wikieup, Mitchell Caverns, Valentine, Las Vegas, Overton, and Kingman 926 AM PST Thu Feb 19 2026 /1026 AM MST Thu Feb 19 2026/ ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM PST /5 PM MST/ THIS AFTERNOON TO 4 AM PST /5 AM MST/ FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. Some areas in western and northwest parts of the Las Vegas Valley could see wind gusts to around 55 mph. * WHERE...In Arizona, Northwest Deserts and Northwest Plateau. In California, Cadiz Basin and Eastern Mojave Desert. In Nevada, Las Vegas Valley, Northeast Clark County, and Southern Clark County. * WHEN...From 4 PM PST /5 PM MST/ this afternoon to 4 AM PST /5 AM MST/ Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas MS
533 WWUS75 KVEF 192334 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 334 PM PST Thu Feb 19 2026 CAZ523-201200- /O.CON.KVEF.WI.Y.0004.000000T0000Z-260220T1200Z/ Western Mojave Desert- Including the cities of Daggett, Fort Irwin, and Barstow 334 PM PST Thu Feb 19 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... * WHAT...West-southwest winds 25 to 35 mph with gusts up to 45 mph are expected. * WHERE...Western Mojave Desert. * WHEN...Until 4 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strong winds will impact travelers on Interstate 15 and Interstate 40 as well as Highway 62 and Highway 247. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ525-201200- /O.CON.KVEF.WI.Y.0004.000000T0000Z-260220T1200Z/ Morongo Basin- Including the cities of Yucca Valley, Morongo Valley, and Twentynine Palms 334 PM PST Thu Feb 19 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Morongo Basin. * WHEN...Until 4 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ AZZ001-003-CAZ524-526-NVZ016-020-022-201200- /O.CON.KVEF.WI.Y.0004.260220T0000Z-260220T1200Z/ Northwest Plateau-Northwest Deserts-Eastern Mojave Desert-Cadiz Basin-Northeast Clark County-Las Vegas Valley-Southern Clark County- Including the cities of Primm, Mountain Pass, North Las Vegas, Mesquite, Tuweep, Overton, Wikieup, Colorado City, Vidal Junction, Boulder City, Mt Trumbull, Valentine, Golden Valley, Searchlight, Cal-Nev-Ari, Mitchell Caverns, Las Vegas, Pipe Spring National Monument, Western Grand Canyon, Kingman, Dolan Springs, Yucca, Moapa, Henderson, and Baker 334 PM PST Thu Feb 19 2026 /434 PM MST Thu Feb 19 2026/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST /5 AM MST/ FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. Some areas in western and northwest parts of the Las Vegas Valley could see wind gusts to around 55 mph. * WHERE...In Arizona, Northwest Deserts and Northwest Plateau. In California, Cadiz Basin and Eastern Mojave Desert. In Nevada, Las Vegas Valley, Northeast Clark County, and Southern Clark County. * WHEN...Until 4 AM PST /5 AM MST/ Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas JP
527 WWUS75 KVEF 201150 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 350 AM PST Fri Feb 20 2026 AZZ001-003-CAZ523>526-NVZ016-020-022-201300- /O.EXP.KVEF.WI.Y.0004.000000T0000Z-260220T1200Z/ Northwest Plateau-Northwest Deserts-Western Mojave Desert-Eastern Mojave Desert-Morongo Basin-Cadiz Basin-Northeast Clark County- Las Vegas Valley-Southern Clark County- Including the cities of Boulder City, Yucca, Daggett, Henderson, Wikieup, Barstow, Tuweep, Valentine, Cal-Nev-Ari, Morongo Valley, Western Grand Canyon, Baker, Dolan Springs, Colorado City, Pipe Spring National Monument, Kingman, North Las Vegas, Golden Valley, Mt Trumbull, Las Vegas, Vidal Junction, Overton, Fort Irwin, Mitchell Caverns, Mountain Pass, Yucca Valley, Twentynine Palms, Moapa, Mesquite, Primm, and Searchlight 350 AM PST Fri Feb 20 2026 /450 AM MST Fri Feb 20 2026/ ...WIND ADVISORY WILL EXPIRE AT 4 AM PST /5 AM MST/ EARLY THIS MORNING... Winds have decreased across the area and the Wind Advisory has been allowed to expire. Winds should continue to weaken through the morning. $$ For more information from the National Weather Service visit http://weather.gov/lasvegas SM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Feb 18, 3:54 PM PST, 3 hours 8 minutes earlier. Its key messages:
- * After a brief lull tonight, another round of wind and precipitation impacts are expected with one more system Thursday into Thursday night. * Drier conditions return Friday and this weekend into next week.
Area forecast discussion, Feb 18, 3:54 PM PST, 3 hours 8 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 354 PM PST Wed Feb 18 2026 .KEY MESSAGES... * After a brief lull tonight, another round of wind and precipitation impacts are expected with one more system Thursday into Thursday night. * Drier conditions return Friday and this weekend into next week. && .DISCUSSION...through early next week. Any lingering snow showers in Mohave and Lincoln County will shift east later this afternoon. A Winter Weather Advisory remains in effect until 4 PM PT/5 PM MT for these areas- considered expiring the headline early but the snow showers prove to be robust with reports of brief low visibilities and snow on roadways in Mohave County. Once this precipitation ends, it should be dry this evening and much of tonight. The break in precipitation will be short lived though as the next shortwave in the parade of weather systems digs into the region. This system looks similar to the one from overnight into today but with a tad less moisture and forcing (but similar trajectory and overall set up). While this could result in lower rain and snow amounts, minor to moderate impacts are still expected. The HREF is signally decent snowfall rates in the Spring Mountains Thursday after midday and a winter headline will likely be needed as probabilities for accumulating snow in the terrain are increasing. Precipitation will move through southern Nevada in the afternoon which would limit impacts at Mountain Pass, CA with warmer temperatures than this last round this morning. Otherwise, confidence in snow impacts and amounts is low as it depends on how quickly precipitation sweeps through. Aspendell, CA snow amount is borderline for Winter Storm Warnings as dry air rushes down the Owens Valley. And, while amounts may be only a few inches in Lincoln and northern Mohave County Thursday, the snow would fall during the afternoon and evening with commute times. Will hold off until all snow has ended across the region and to get one more look at the hi- res models to make decisions. Wind advisories across much of the area have been allowed to expire this morning except in the Western Mojave Desert were gusts over 40 MPH continue. High probabilities for gusts over 40 MPH continue through the afternoon then slowly diminish into this evening. The Wind Advisory continues in that area until 10 PM PT which looks good given recent trends. All models then show a significant drop off in winds in the Western Mojave Desert (as well as regionally) tonight and Thursday morning before gusty west to southwest winds return on Thursday. Wind gusts will likely remain in the 20-30 MPH range through much of Thursday and the potential for impactful wind gusts over 40 MPH does not return until late Thursday afternoon or evening. Compared to the ongoing situation, the low level jet will be weaker and further south with any probabilities for gusts over 40 MPH focused on the Western Mojave Desert into southern Mohave County. Wind headlines may be needed but not confident enough that impacts would be outside the terrain given the synoptic set up and timing. This next system will exit the region Friday morning and finally the active weather pattern will transition to a quieter pattern. Ridging will build into the region Friday through the weekend which will result in dry weather, lighter winds, and a warming trend. Above normal temperatures are possible Sunday and early next week. A few weak weather systems try to enter the region early next week, but will struggle to overcome the ridge. && .AVIATION...For Harry Reid...For the 00Z Forecast Package...Elevated northwesterly winds early in the period will back to the west, with gusts diminishing and sustained speeds gradually dropping to around 8KT. Winds become light overnight and variable toward sunrise, before settling out of the south by mid to late morning, with sustained speeds increasing to 12-15KT and a return of gusts to around 25KT through late afternoon. Toward the end of the forecast period, winds are expected to veer to the southwest, remaining gusty, with gusts increasing to around 28-30KT. Ceilings through tonight become SCT-BKN between 12- 15kft, with an influx of low and mid-level clouds expected mid- morning onward as another round of rain showers and mountain snow move into the area, with ceilings dropping to 5-7kft. The best window for precipitation impacts at the terminal looks to be the mid to late afternoon, when showers could produce brief further reductions to ceilings and visibility, before gradually improving after sunset. For the rest of southern Nevada, northwest Arizona and southeast California...For the 00Z Forecast Package...Precipitation continues winding down across the area this evening, expected to end near or just after sunset. Ceilings will also improve overnight, before another round of low and mid-level clouds overspread the region from west to east late tonight through Wednesday morning as the next round of precipitation moves in. Mountain snow and lower elevation rain are expected on at least an intermittent basis for most of the area through the afternoon, with snow levels low enough for locations across the Owens Valley, including KBIH, to see a period of light snow during the late morning and early afternoon. Ceilings will drop to around 6-8kft, lower in passing showers, with terrain obscuration expected. Winds will diminish overnight tonight, becoming light and somewhat variable for most, with the exception of the western Mojave/KDAG where elevated westerly to southwesterly winds persist. Gusty southerly to southwesterly winds return areawide by late morning, with gusts to 20-30KT common, and slightly stronger winds expected in the vicinity of KDAG through the afternoon. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION...Nickerson AVIATION...Phillipson For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Feb 18, 2:02 PM PST, 5 hours before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
202 PM PST Wed Feb 18 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 AM Snow/Ice Dmg 1 N Big Pine 37.17N 118.29W
02/18/2026 Inyo CA Law Enforcement
Corrects previous snow report from 1 N Big
Pine. East Bound State Route 168 closed
until all vehicles and jack knifed truck
have been cleared.
0850 AM Snow/Ice Dmg 5 N Hualapai Peak 35.15N 113.91W
02/18/2026 Mohave AZ County Official
Corrects previous snow report from 5 N
Hualapai Peak. South DW Ranch Road is closed
from East Bound Interstate 40 off ramp to
East Hualapai Mountain Road due to Weather.
0830 AM Snow/Ice Dmg 8 WNW Centennial Hills 36.31N 115.43W
02/18/2026 Clark NV Public
Corrects previous snow report from 8 WNW
Centennial Hills. The Red Rock Canyon Scenic
Drive and Visitor Center are closed until at
least 11 AM PST. This is due to snow, ice,
and hazardous conditions.
0732 AM Snow/Ice Dmg 3 S Bishop 37.32N 118.39W
02/18/2026 Inyo CA Law Enforcement
Corrects previous snow report from 3 S
Bishop. California Highway Patrol reports
vehicle stuck in the snow.
0720 AM Snow/Ice Dmg 3 N Hualapai Peak 35.12N 113.91W
02/18/2026 Mohave AZ County Official
Corrects previous snow report from 3 N
Hualapai Peak. Hualapai Mountain Road is
closed from DW Ranch Road to Flag Mine Road
due to weather.
0130 AM Non-Tstm Wnd Gst Rachel 37.64N 115.74W
02/18/2026 M67 MPH Lincoln NV Mesonet
The CEMP site in Rachel, NV recorded wind
gusts in excess of 58 mph from 2220 PST on
February 17 through 0210 PST on February 18.
The peak gust during this time was 67 mph
which occurred at 0130 PST on February 18.
1215 AM Non-Tstm Wnd Gst 19 N Mercury 36.94N 116.04W
02/18/2026 M63 MPH Nye NV Mesonet
Gusts of 58 mph began at 1945 PST on
February 17 and continued through 0115 PST
on February 18. The peak wind gust measured
during this time was 63 mph, which occurred
between 0000 and 0015 PST.
1033 PM Non-Tstm Wnd Gst 24 SSE Littlefield 36.58N 113.73W
02/17/2026 M58 MPH Mohave AZ Mesonet
At 2233 the Tweeds Point RAWS measured a
gust of 58 mph.
0750 PM Non-Tstm Wnd Gst Rachel 37.64N 115.74W
02/17/2026 M59 MPH Lincoln NV Mesonet
At 1950 PST the CEMP site in Rachel, NV
measured a gust to 59 mph.
&&
MSThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 6:25 PM PST | Winter Weather Advisory | VEF | Inyo, San Bernardino | 34 hr |
| Feb 18, 6:25 PM PST | Winter Storm Warning | VEF | Clark, Nye | 34 hr |
Nearby
Wind Advisories in California, 2026Wind Advisories in Arizona, 2026Wind Advisories in Nevada, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.